# SDR IPXA2024061296583

- Difficulty date: April 20, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A25570669200
- Condition: Cracked
- Location: Frm 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKETS AT FWD CARGO BULKHEAD FR38.2 INNER SIDE OF AFR CARGO WALL.  VERIFIED INSTALLATION OF 5 EA BRACKETS ON FWD CARGO BULKHEAD FR38.2 IAW-A300-600 SRM-51-40-21.
